MathSciNet Relay Station
MathSciNet bibliographic data
MR719752 (86m:00001a) 00A05 (17B60 22E15)
Howe, Roger Very basic Lie theory. Amer. Math. Monthly 90 (1983), no. 9, 600–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement